Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had cellulitis, have lung infection, UTI. Blood work showed high creatinine and WBC. Taken keflex, septra and cipro

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I am a 36 yr old female. I had cellulitis a mth ago and now I have a lung inf uti, sweating with low temp, bloodwork Elevated creatinine and wbc. Doc said drink plenty of water. I have taken keflex, septra, and cipro and still have these inf. I feel horrible!!! BS....78. Should I go to er?
Posted Sun, 8 Sep 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 1 hour later
Brief Answer:
There seems to be MODS related to infection

Detailed Answer:
Welcome to health care magic.
I think your symptoms are due to some infection present in your body. You are probably developing a serious condition called multiorgan dysfunction syndrome because your poor immunity due to recent cellulitis and poor health. The deranged urea and creatinine levels, raised Leucocyte counts, respiratory problem, UTI and a tired state all indicate to this possibility. Delaying in intervention may increase the chances of complications. You should go to ER as soon as possible and get yourself evaluated and investigated. You will probably need an inpatient treatment with broad spectrum antibiotics and supportive care in a monitored environment. I hope my advice will be helpful in informative for you.
Above answer was peer-reviewed by
Follow-up: Had cellulitis, have lung infection, UTI. Blood work showed high creatinine and WBC. Taken keflex, septra and cipro 3 minutes later
First pic before treatment, after tx
Answered by Dr. Ram Choudhary 12 hours later
Brief Answer:
Early evaluation and treatment advisable

Detailed Answer:
Welcome back.
the cellulitis has shown a good healing.
The current health problem is not localised like this and it is affecting many body systems, it may be due to infection somewhere else in the body like respiratory system or genito-urinary tract etc.
It needs investigations after evaluation by a XXXXXXX local physician.
Most likely you will need admission to hospital and broad spectrum antibiotics.
I hope my advice will guide you well.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor